Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Separation of linear and nonlinear modes in a hyperbolic system describing electrophoresis


Author: Heinrich Freistühler
Journal: Quart. Appl. Math. 52 (1994), 31-34
MSC: Primary 35L45; Secondary 35Q80, 76Z99, 92E99
DOI: https://doi.org/10.1090/qam/1262315
MathSciNet review: MR1262315
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Euler, Lettre de M. Euler à M. de la Grange, Recherches sur la propagation des ébranlements dans un milieu élastique, Misc. Taur. 2$ ^{2}$ (1760-1761) 1-10, 1762
  • [2] J.-L. Lagrange, Application de la méthode exposée dans le mémoire précédent à la solution de différents problèmes de dynamique, Misc. Taur. 2$ ^{2}$ (1760-1761), 196-298, 1762
  • [3] C. A. Truesdell, Rational fluid mechanics, 1687-1765 (= Editor's introduction to) Leonhardi Euleri Commentationes ad Theoriam Fluidorum Pertinentes, Leonhardi Euleri Opera Omnia II, 12, Orell Féssl, Zurich, 1954
  • [4] P. D. Lax, Hyperbolic Systems of Conservation Laws II, Commun. Pure Appl. Math. 10, 537-566 (1957)
  • [5] O. A. Oleinik, Discontinuous solutions of nonlinear differential equations, Uspekhi Mat. Nauk 12, 3-73 (1957); English transl. in Amer. Math. Soc. Transl. Ser. 2 26, 95-172 (1963)
  • [6] I. M. Gel'fand, Some problems in the theory of quasilinear equations, Uspekhi Mat. Nauk 14, 87-158 (1959); English transl. in Amer. Math. Soc. Transl. Ser. 2 29, 295-381 (1963)
  • [7] H. Rhee, R. Aris, and N. R. Amundson, On the theory of multicomponent chromatography, Philos. Trans. Roy. Soc. London A 267, 419-455 (1970)
  • [8] B. Temple, Systems of conservation laws with invariant submanifolds, Trans. Amer. Math. Soc. 280 (1983)
  • [9] R. J. Leveque and B. Temple, Stability of Godunov's scheme for a class of $ 2 \times 2$ systems of conservation laws, Trans. Amer. Math. Soc. 288, 115-123 (1985)
  • [10] D. Serre, Solutions à variations bornées pour certains systèmes hyperboliques de lois de conservation, J. Differential Equations 68, 137-169 (1987)
  • [11] D. Wagner, Equivalence of the Euler and Lagrangian equations of gas dynamics for weak solutions, J. Differential Equations 68, 118-136 (1987)
  • [12] D. Serre, Les ondes planes en électromagnétisme non linéaire, Physica D 31, 227-251 (1988)
  • [13] X. Geng, The conservation laws in isotachophoresis model, Thesis, University of Arizona, 1990
  • [14] C. Dafermos and X. Geng, Generalized characteristics, uniqueness, and regularity of solutions in a hyperbolic system of conservation laws, Ann. Inst. H. Poincaré Anal. Non Linéaire 8, 231-269 (1991)
  • [15] D. Serre, Oscillations non linéaires des systèmes hyperboliques: Méthodes et résultats qualitatifs, Ann. Inst. H. Poincaré Anal. Non Linéaire 8, 351-417 (1991)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L45, 35Q80, 76Z99, 92E99

Retrieve articles in all journals with MSC: 35L45, 35Q80, 76Z99, 92E99


Additional Information

DOI: https://doi.org/10.1090/qam/1262315
Article copyright: © Copyright 1994 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website